# SDR AALA202504217430

- Difficulty date: January 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,222 hours, 40,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON PASSENGER CREW DOOR LOCATED AT FR16 LH AT LEVEL OF THE DOOR STOP 7 HOLE 7 IN PASSENGER CABIN 1 EA CRACK DIRECT ION 9 O CLOCK MEASURE CRACK IS L=6.352 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR (REPLACED PARTIAL SECCION FRAME 16LH) LOC. FR16 LH DOUBLE JOGGLE AT LEVEL OF DOOR STOP FITTING 7 IAW EA 361739 .
